# SDR DALA2024053005638

- Difficulty date: May 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363180) CORROSION AT MOP SILL AT STA 947 TO STA 986 LBL 56 WL 208 MULTIPLE AREAS. REMOVED AND REPLACED MOP SILL DAMAGED AT STA 947 TO 986 LBL 56 WL 208 PER B737-800 SRM 51-40-02- AND DWG 147A8501.
